# SDR AALA200810290

- Difficulty date: November 20, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERIOR SIDE OF FUSELAGE SKIN FORWARD OF STATION 731 BETWEEN LONGERON 30 AND LONGERON 29 RIGHT.  SPLICED IN SECTION OF SKIN PER SRM 53-04-00 12C SHEET 3.
